Alert archive / Louisiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Shreveport, LA

March 3, 20235 parishes in Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 3, 2023, 1:04 AM CST for 5 parishes in Louisiana; Union County, Arkansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2023, 1:04 AM CST (07:04 UTC)
Expired
Mar 3, 2023, 2:00 AM CST
In force
56 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 1:04 AM CSTTSTM WND DMG3 Ne Arcadia, LATREE OVER RICH ROAD AND HWY 151.
Mar 3, 1:18 AM CSTTSTM WND DMG1 Nne Lillie, LATREE DOWN ON A HOME TRAPPING THE OCCUPANT. BELIEVED TO BE UNINJURED.
Mar 3, 1:59 AM CSTTSTM WND DMG2 Ese Farmerville, LAA TREE WAS DOWNED ON HIGHWAY 2 NEAR DEAN ROAD, BLOCKING ONE LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 11:51 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
2.9
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted.

834 
WUUS54 KSHV 030704
SVRSHV
ARC139-LAC013-027-049-061-111-030800-
/O.NEW.KSHV.SV.W.0049.230303T0704Z-230303T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
104 AM CST Fri Mar 3 2023

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Union County in south central Arkansas...
  Northern Jackson Parish in north central Louisiana...
  Union Parish in north central Louisiana...
  Eastern Claiborne Parish in northwestern Louisiana...
  Northeastern Bienville Parish in northwestern Louisiana...
  Lincoln Parish in north central Louisiana...

* Until 200 AM CST.

* At 104 AM CST, severe thunderstorms were located along a line
  extending from Norphlet to 8 miles northwest of Bernice to near
  Arcadia, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ruston, El Dorado, Grambling, Smackover, Norphlet, Huttig, Junction
  City, Farmerville, Arcadia, Bernice, Strong, Calion, Wesson,
  Lisbon, Urbana, Lawson, Cooley, Lapile, Dubach and Choudrant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3258 9234 3258 9241 3240 9242 3241 9303
      3337 9287 3336 9254 3332 9252 3332 9246
      3329 9247 3327 9244 3330 9235 3329 9236
      3326 9232 3328 9230 3325 9223 3321 9223
      3316 9217 3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0704Z 255DEG 38KT 3334 9264 3290 9277 3250 9291 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

15
1 follow-up statement
619 
WWUS54 KSHV 030734
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
134 AM CST Fri Mar 3 2023

LAC027-030743-
/O.CAN.KSHV.SV.W.0049.000000T0000Z-230303T0800Z/
Claiborne LA-
134 AM CST Fri Mar 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAIBORNE PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.

LAT...LON 3258 9234 3258 9241 3240 9242 3241 9291
      3294 9261 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3316 9217
      3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0733Z 267DEG 32KT 3330 9245 3281 9251 3243 9271 

$$

ARC139-LAC013-049-061-111-030800-
/O.CON.KSHV.SV.W.0049.000000T0000Z-230303T0800Z/
Union AR-Jackson LA-Union LA-Bienville LA-Lincoln LA-
134 AM CST Fri Mar 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR EASTERN UNION COUNTY...NORTHERN JACKSON...UNION...NORTHEASTERN
BIENVILLE AND LINCOLN PARISHES...

At 134 AM CST, severe thunderstorms were located along a line
extending from near Calion to 6 miles west of Farmerville to 6 miles
south of Grambling, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ruston, Grambling, Huttig, Farmerville, Bernice, Strong, Urbana,
Lawson, Cooley, Lapile, Dubach, Choudrant, Simsboro, Marion, Vienna,
Eros, Felsenthal, Downsville, Spearsville and D Arbonne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3258 9234 3258 9241 3240 9242 3241 9291
      3294 9261 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3316 9217
      3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0733Z 267DEG 32KT 3330 9245 3281 9251 3243 9271 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 12:45 AM CST, 19 minutes earlier.

Area forecast discussion, Mar 3, 12:45 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1245 AM CST Fri Mar 3 2023

...New AVIATION...

.UPDATE...
Issued at 1223 AM CST Fri Mar 3 2023

New Tornado Watch #59 has been issued through 8 AM this morning
for most of our eastern counties and parishes. It is likely we
will be able to cancel most of the area well before the watch is
set to expire as the threat will quickly diminish prior to sunrise
with the cold front advancing well to the east along the MS River.

/19/

.UPDATE...
Issued at 1051 PM CST Thu Mar 2 2023

Tornado Watch #55 and #57 both continue through midnight, but have
begun to remove many of our NW counties along the Middle Red River
Valley south across much of NE Texas. The QLCS continues to march
eastward from near Texarkana to west of Shreveport/Bossier City
southward to just west of Nacogdoches and Lufkin in Deep East TX.
The threat of embedded tornadoes will continue along the advancing
QLCS for the next several hours so an additional Tornado Watch is
possible farther downstream. More updates to follow overnight as
warranted.

/19/

&&

.SHORT TERM...
(This evening through Friday Night)
Issued at 336 PM CST Thu Mar 2 2023

A very deep upper trough over Southwest Texas and Southeast New
Mexico will eject east-northeast into Oklahoma tonight while
taking on a slight negative tilt. At the surface, a stalled
frontal boundary was located along and north of Interstate 20
west of the DFW Metroplex, and then east-northeast along the
Interstate 30 corridor in Northeast Texas and Southwest Arkansas.
A rapidly developing surface low is also located along the front
in Western North Texas.

Frontal forcing combined with increase ascent ahead of the upper
trough has resulted in the development of scattered convection
across North Central Texas and farther west across the dryline.
Scattered showers and thunderstorms are also developing across
East Texas south of Interstate 20 in the warm sector. This
development is of particular concern over the next few hours. As
of 15z, wind field across East Texas are not the most conducive
for severe weather development, but model guidance is in good
agreement that this should quickly improve over the next 2 to 3
hours. In addition, mesoanalysis indicates 2000-3000 J/kg of CAPE
in the warm sector. This initial severe weather threat is going to
be largely conditional if any of the convection can become deeply
rooted and mature. If that occurs, severe weather is likely with
the potential for tornadoes, potential strong, and very large
hail. We will also have to watch for the supercells developing
along the Interstate 35 corridor to move into Northeast Texas and
Southeast Oklahoma later this afternoon/early this evening.

While there is still uncertainty regarding the potential for
discrete supercells across our area, there is still higher
confidence is the development of an intense QLCS across Southern
Oklahoma southward into Texas this evening, which will quickly
move eastward and into our forecast area during the mid to late
evening hours. There is the possibility for very strong damage
winds and line-embedded tornadoes. Southeast Oklahoma, Southwest
Arkansas, East Texas, and possibly extreme Northwest Louisiana,
remain the areas of greatest concern, even with the QLCS. Some of
the high-resolution model guidance suggests the QLCS may begin to
weaken with eastward extent in Louisiana during the early morning
hours of Friday due to warmer temperatures aloft and weaker
forcing for ascent.

The bulk of the intense convection should move east and out of the
forecast area around or just after sunrise Friday morning.
However, some additional wrap-around precip is likely north of
Interstate 20 through the mid to late morning hours as the
departing upper trough and surface low lift northeast. Cold
temperatures aloft may provide enough instability for a few
isolated thunderstorms in the wrap-around precip. No additional
precipitation is expected after noon Friday.

A narrow axis of total rainfall amounts of 3 to 5 inches is still
possible across Southeast Oklahoma and into Southwest Arkansas.
Locally higher amounts are also possible, which could result in
flooding. Expected rainfall amounts should be much lower farther
southeast, so the Flood Watch was maintained with no changes.

Gradient winds are also expected to increase this evening and
especially during the early morning hours across the entire
forecast area. Sustained wind speeds of 20 to 30 mph are likely,
and there could be some gusts between 35 and 45 mph. The pressure
gradient should finally relax allowing wind speeds to gradually
diminish after noon Friday. Significantly cooler temperatures are
also expected Friday as the west-northwest winds result in strong
cold air advection. Daytime highs on Friday will likely only be in
the mid 50s across the northern zones to lower 70s in Central
Louisiana. Overnight lows Friday night and into Saturday morning
will fall into the upper 30s to mid 40s.

CN

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 336 PM CST Thu Mar 2 2023

The region will remain under the influence of surface high pressure
on Saturday, resulting in light winds and mostly clear skies.
Temperatures will start out in the upper 30s to lower 40s, with
highs climbing into the low to mid 70s.  Mostly clear skies will
continue on Sunday, but southerly winds will return as the sfc high
shifts east of the region. This will allow for warmer temps, with
morning lows in the 40s and highs climbing into the mid to upper 70s.

By early next week, expect the warming trend to continue as
southerly winds will remain over the area. Upper ridging will also
start to build just south of the region across the Gulf of Mexico.
Dry conditions remain in the forecast for Monday, although long
range models are hinting at the possibility of some warm air
advection showers south of Interstate 20 on Monday afternoon. By
Tuesday and Wednesday, rain chances return to the forecast, as a
frontal boundary moves into the area. This boundary will likely
stall across the region on both days, due to the strong upper ridge
in the gulf slowing its southward movement. This may lead to a
gradient in temps both days. Highs and lows north of the front could
be 10 to 15 degrees cooler than the rest of the CWA, where temps
will range from the 60s in the morning to 70s and 80s in the
afternoon. Rain chances remain in the forecast next Thursday, but
the ridge will start to break down, allowing the front to finally
push through the region. Expect cooler temps in wake of the front by
the end of the work week. /20/

&&

.AVIATION...
(06Z TAFS)
Issued at 1223 AM CST Fri Mar 3 2023

For the 03/06Z TAF period, a line of strong to severe convection
continues to rapidly accelerate eastward across our airspace this
evening into the overnight hours. Intermittent MVFR cigs will be
possible through much of Friday morning as the cold front shifts
east of the region before gradual clearing begins to occur in the
latter half of the TAF period except across our northern sites in
South AR where wrap-around moisture associated with the trailing
low will keep low VFR cigs in place. Strong and gusty winds will
persist through much of the period, shifting from SW to W/NW with
fropa as speeds generally range from around 10-20 kts with higher
gusts up to 30-35 mph or higher through the day on Friday before
decoupling by around 04/00Z.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  46  72  50 /  10   0   0   0
MLU  69  46  70  48 /  10   0   0   0
DEQ  59  38  68  45 /  50   0   0   0
TXK  60  43  70  50 /  30   0   0   0
ELD  63  42  69  47 /  20   0   0   0
TYR  62  45  74  51 /  10   0   0   0
GGG  63  43  73  49 /  10   0   0   0
LFK  68  45  77  50 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until noon CST today for ARZ050-051-059>061.

     Wind Advisory until noon CST today for ARZ050-051-059>061-
     070>073.

LA...Wind Advisory until noon CST today for LAZ001>006-010>014-
     017>022.

OK...Flood Watch until noon CST today for OKZ077.

     Wind Advisory until noon CST today for OKZ077.

TX...Wind Advisory until noon CST today for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...19
LONG TERM....20
AVIATION...19
Hazardous weather outlook, Mar 2, 8:03 PM CST, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Shreveport LA
803 PM CST Thu Mar 2 2023

ARZ071>073-LAZ001>006-010>012-017-018-040215-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Sabine-Natchitoches-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ051-060-061-040215-
Howard-Hempstead-Nevada-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for southwest Arkansas.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes. In
addition, moderate to heavy rainfall will be possible from training
storms that will increase the potential for Flash Flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The Flood Watch and Wind Advisory will remain in effect through noon
CST on Friday. Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ050-059-OKZ077-040215-
Sevier-Little River-McCurtain-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas and
southeast Oklahoma.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes. In
addition, moderate to heavy rainfall will be possible from training
storms that will increase the potential for Flash Flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The Flood Watch and Wind Advisory will remain in effect through noon
CST on Friday. Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ070-TXZ096-108>112-124>126-136>138-149>153-165>167-040215-
Miller-Red River-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-
Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-Sabine-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, east
Texas and northeast Texas.

.DAY ONE...Tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ097-040215-
Bowie-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST on Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ013-014-019>022-040215-
Jackson-Ouachita-Winn-Grant-Caldwell-La Salle-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Mar 2, 9:51 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     HAWORTH                 33.84N 94.65W
03/02/2023                   MCCURTAIN          OK   TRAINED SPOTTER

            A TREE FELL ON A HOUSE ALONG WITH PRIVACY
            FENCE DAMAGE.

&&
Local storm report, Mar 2, 10:02 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TSTM WND DMG     LIBERTY CITY            32.45N 94.94W
03/02/2023                   GREGG              TX   TRAINED SPOTTER

            MEASURED 64 MPH WIND GUST ON HOME WEATHER
            STATION RIGHT ALONG I-20.

&&

24
Local storm report, Mar 2, 10:11 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     LONGVIEW                32.52N 94.76W
03/02/2023                   GREGG              TX   FIRE DEPT/RESCUE

            TREE ON A HOUSE ON JEWEL DR. POWER POLES
            LEANING ON W LOOP 281.

&&
Local storm report, Mar 2, 10:29 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     LONGVIEW                32.52N 94.76W
03/02/2023                   GREGG              TX   FIRE DEPT/RESCUE

            YOUNG ST, MOBBERLY ST, WOODCREST LN, AND
            WILLOW OAK DRIVE. NUMEROUS TREES DOWN.

&&

AS
Local storm report, Mar 2, 11:50 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1150 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     2 S BENTON              32.66N 93.74W
03/02/2023                   BOSSIER            LA   NWS EMPLOYEE

            TREE DOWN IN BACKYARD OF HOUSE ALONG
            CAMELBACK DR.

&&

24
Local storm report, Mar 2, 11:51 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     1 NNE CLARKSVILLE       33.62N 95.05W
03/02/2023                   RED RIVER          TX   TRAINED SPOTTER

            REPORT OF TREES DOWNED ALONG WITH POWER
            LINES. SOME STRUCTURAL DAMAGE REPORTED AS
            WELL ALONG HWY 82.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 10:28 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo47 min
Mar 2, 10:30 PM CSTTornado WarningSHVCaddo26 min
Mar 2, 10:37 PM CSTTornado WarningSHVCaddo38 min
Mar 2, 10:52 PM CSTSevere Thunderstorm WarningSHVSabine53 min
Mar 2, 11:14 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Webster61 min
Mar 2, 11:41 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine64 min
Mar 3, 12:12 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster63 min
Mar 3, 12:17 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more58 min
Mar 3, 12:25 AM CSTTornado WarningSHVBienville, Bossier, Webster35 min
Mar 3, 12:54 AM CSTTornado WarningSHVBienville, Claiborne, Lincoln, Union36 min
Mar 3, 1:17 AM CSTSpecial Weather StatementSHVBienville43 min
Mar 3, 2:00 AM CSTSpecial Weather StatementSHVUnion30 min
Mar 3, 2:35 AM CSTRiver Flood WarningSHVWebster19 days
Mar 2, 8:03 PM CSTSevere Thunderstorm WarningSHVSevier57 min
Mar 2, 8:57 PM CSTSevere Thunderstorm WarningSHVLittle River, Sevier63 min
Mar 2, 9:43 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVHempstead, Howard, Little River, Miller, Sevier62 min
Mar 2, 10:43 PM CSTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada62 min
Mar 2, 11:43 PM CSTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada47 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2023Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.